# SDR DALA2020071302573

- Difficulty date: July 9, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 83,598 hours, 38,503 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR GIRT BAR, AFT SLIDER FAILED ENGAGEMENT CHECK.  REMOVED AND REPLACED DOOR1 RT GIRT BAR REF 25-66.
